# SDR COMA0660678

- Difficulty date: December 3, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 26,257 hours, 23,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02273H7054
- Condition: Cracked
- Location: Cockpit
- Part time: 10,255 hours, 8,546 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5330 - LT WINDSHIELD SHATTERED IN FLIGHT.  EMERGENCY DECLARED, FLIGHT DIVERTED TO SGF AND LANDED WITHOUT INCIDENT.  REPLACED LT WINDSHIELD.
